Mathematical Logic Quarterly 14 (30):457-472 (1968)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1002/malq.19680143002
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,259
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

One Hundred and Two Problems in Mathematical Logic.Harvey Friedman - 1975 - Journal of Symbolic Logic 40 (2):113-129.
Natural Factors of the Medvedev Lattice Capturing IPC.Rutger Kuyper - 2014 - Archive for Mathematical Logic 53 (7-8):865-879.

View all 20 citations / Add more citations

Similar books and articles

Countable Initial Segments of the Degrees of Unsolvability.A. H. Lachlan & R. Lebeuf - 1976 - Journal of Symbolic Logic 41 (2):289-300.
Local Initial Segments of the Turing Degrees.Bjørn Kjos-Hanssen - 2003 - Bulletin of Symbolic Logic 9 (1):26-36.
Initial Segments of ▵12n + 1-Degrees.Ilias G. Kastanas - 1988 - Journal of Symbolic Logic 53 (1):259 - 268.
On the T-Degrees of Partial Functions.Paolo Casalegno - 1985 - Journal of Symbolic Logic 50 (3):580-588.
Initial Segments of $Triangle^1_{2n + 1}$-Degrees.Ilias G. Kastanas - 1988 - Journal of Symbolic Logic 53 (1):259-268.
Definability and Initial Segments of C-Degrees.Robert S. Lubarsky - 1988 - Journal of Symbolic Logic 53 (4):1070-1081.
A Theorem on Initial Segments of Degrees.S. K. Thomason - 1970 - Journal of Symbolic Logic 35 (1):41-45.
Initial Segments of the Lattice of Ideals of R.E. Degrees.Frank P. Weber - 1994 - Journal of Symbolic Logic 59 (4):1326-1350.
Conjectures and Questions From Gerald Sacks's Degrees of Unsolvability.Richard A. Shore - 1997 - Archive for Mathematical Logic 36 (4-5):233-253.

Analytics

Added to PP index
2013-11-24

Total views
2 ( #1,452,994 of 2,518,490 )

Recent downloads (6 months)
1 ( #408,186 of 2,518,490 )

How can I increase my downloads?

Downloads

My notes